- -

Factorization of Lipschitz operators on Banach function spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Factorization of Lipschitz operators on Banach function spaces

Show full item record

Achour, D.; Dahia, E.; Rueda, P.; Sánchez Pérez, EA.; Yahi, R. (2018). Factorization of Lipschitz operators on Banach function spaces. Mathematical Inequalities & Applications. 21(4):1091-1104. https://doi.org/10.7153/mia-2018-21-74

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/125219

Files in this item

Item Metadata

Title: Factorization of Lipschitz operators on Banach function spaces
Author: Achour, D. Dahia, E. Rueda, P. Sánchez Pérez, Enrique Alfonso Yahi, R.
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] Let (X,d) be a pointed metric space. Let T : X ¿ Y1(µ) and S : X ¿ Y2(µ) be two Lipschitz operators into two Banach function spaces Y1 and Y2 over the same finite measure µ. We show which are the vector norm inequalities ...[+]
Subjects: Banach function spaces , Lipschitz operator , Factorization , Multiplication operator , Product space
Copyrigths: Cerrado
Source:
Mathematical Inequalities & Applications. (issn: 1331-4343 )
DOI: 10.7153/mia-2018-21-74
Publisher:
Element d.o.o.
Publisher version: http://doi.org/10.7153/mia-2018-21-74
Project ID:
MINECO/MTM2016-77054-C2-1-P
Thanks:
The third and fourth authors gratefully acknowledge the support of the Ministerio de Economia, Industria y Competitividad and FEDER under project MTM2016-77054-C2-1P (Spain).
Type: Artículo

This item appears in the following Collection(s)

Show full item record